# SDR 99ZZZX1021

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6565R
- Make and model: Beech B24R
- Aircraft serial: MC302
- System (JASC): 3444 · Ground Proximity System
- Part: Transponder
- Part number: 066103403
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MODE C FAILURE.  TESTED UNIT IN A/C.  FOUND TRANSPONDER OUT OF LIMITS.  RETURNED UNIT TO SHOP.  PERFORMED MANUFACTURER'S ALIGNMENT PROCEDURES AND FUNCTION TESTED GOOD.  RE-INSTALLED UNIT TO A/C AND FUNCTION TESTED GOOD.
